# SDR SWIA202054216

- Difficulty date: November 6, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFTER REMOVAL OF FWD SERVICE DOOR FWD AND AFT GIRT BAR FITTINGS.  C-CHECK RO 11/20/2020.  REMOVED CORROSION UNDER FWD AND AFT GIRT BAR FITTINGS OF FWD SERVICE DOOR, REF EMB SRM.
